# SDR USAASB00289

- Difficulty date: October 6, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPA - FLT 1515 - EN ROUTE FROM CLT TO CUN, THE LT WING-TO-BODY OVERHEAT LIGHT ILLUMINATED AND REMAINED ON FOR TWENTY MINUTES AFTER QUICK REFERENCE HANDBOOK PROCEDURES ACCOMPLISHED.  FLIGHT DIVERTED TO TPA, LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY DECLARED.  MAINTENANCE REMOVED AND REPLACED THE LIGHT DIMMING MODULE ASSY (PN 69-55179-63).  OPERATIONAL CHECK GOOD.  LATER THAT DAY, THE LEFT WING-TO-BODY OVERHEAT LIGHT ILLUMINATED AGAIN DURING TAKEOFF AND FLIGHT.  MAINTENANCE REPAIRED A DUCT LEAK IN THE LEFT WING, INBOARD OF ENGINE PYLON, THAT WAS HEATING CONNECTOR M1204.  REMOVED AND REPLACED APU PNEUMATIC CHECK VALVE (PN 123558-1-4) THAT WAS FOUND WORN PER MM 36-11-51.  OPERATIONAL AND LEAK CHECKS GOOD.  (X)
